# SDR ASAA2015061212204

- Difficulty date: June 12, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 007005229
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING FWD CARGO BAY, FOUND MAIN CARGO DOOR LOWER FRAME INNER SKIN STRAP AT BS 480 CRACKED.  ACFT GROUNDED.  R & R STRAP IAW SRM 51-40-02.
